American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Thomas Sauer. Gröbner bases, H--bases and interpolation. Trans. Amer. Math. Soc. 353 (2001) 2293-2308. MR 1814071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Alexander and James A. Yorke. The homotopy continuation method: numerically implementable topological procedures . Trans. Amer. Math. Soc. 242 (1978) 271-284. MR 0478138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1